# SDR SWAA2022072521244

- Difficulty date: June 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PNL 231AF HAS 2 CRACKS IN UPPER SURFACE. 8-5 / [01] RECEIVED NEW FLOOR PANEL 231 AF; INSTALLATION WILL BE ACCOMPLISHED ON TTG8Q00CLWKB;[02] [FINAL] VALIDATED STEP 1
